MathSciNet Relay Station
MathSciNet bibliographic data
MR1803198 60H35 (65C30)
Buckwar, Evelyn Introduction to the numerical analysis of stochastic delay differential equations. Numerical analysis 2000, Vol. VI, Ordinary differential equations and integral equations. J. Comput. Appl. Math. 125 (2000), no. 1-2, 297–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement